# SDR UIEA2019022093275

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,824 hours, 21,270 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H SUPERNUMERATY O2 MASK INOP.( TRANSFERRED TO MDDR 107504.   LP 1047746: TEST SW ASSEMBLY SCREW FOUND LOOSE. ADJUSTED IAW SRM 51-42-01 AND 35-11-51 OPS TEST OK. MDDR 107504 IS CLOSED.   )
